About Me


My name is Aaron

Weight Loss

I've started taking these pills 5 weeks ago and am very satisfied with them. They have helped me to lose 3 inches around my waistline, suppressed my appetite (yay, no constant cravings and emotional overeating anymore!), and haven't given me any side effects at all.my husband has started taking the pills too after seeing my weight loss progress, so I have already ordered another bottle for us, as the first one is about to end. The products dies work, I recommend it to everyone.

I have lost nine pounds within one month, which I assume as a good result. I combine taking the pills with moderate workouts and eating low-calorie food (but I don't starve myself, I just eliminate or at least limit the intake of high-fat, high-calorie products)- in general, I haven't changed my lifestyle dramatically, just stopped eating some food. I still have a lot of weight to lose, so I am going to continue taking these pills until I reach my goal. The pills are safe; they don't cause any side effects.

These pills work wonders, and are absolutely harmless, unlike many other pills I had tried prior to them with very little success but a lot of side effects. I have already used two bottles, and I think I need another one to lose all my extra weight. The only negative thing about them is that you have to increase the dose every week, which makes the bottle last too short. The products is expensive (at least for me), but worth the money.

I bought a bottle of these pills because this product has such a high rating and a list of safe ingredients, so I didn't actually expect anything bad to happen to me. However, I started feeling jittery and nervous soon after I began to take those pills; my sleep was disrupted, too, so I had to stop taking the pills. The manufacturer's claims concerning these pills are exaggerated, and their product is not as safe as it is said to be.

I had a terrible headache on the first day I took the pill, and no painkiller could deal with it. However, I didn't think it was because of this product. However, I began to suffer from headaches on a regular basis, so it became obvious that these pills caused them. I also felt dizzy, disoriented, and my blood pressure increased dramatically. So, I abandoned taking the pills. I do need to lose 20 pounds, and I had some moderate weight loss progress on those pills, but they had so many side effects that I just had to stop taking them.

The only "effect" from taking this pill is headache! Don't even waste your money on this, it is too expensive, but does nothing good. It's just another overrated and over-advertised diet pill out there. The manufacturer claims that it helps to lose weight fast by suppressing the appetite, but I can't second this: I feel just as hungry on these pills as I did before starting to take them. I haven't lost a pound on them, and this is after taking them for almost two weeks. However, the headaches that were not typical of me before, but only happened occasionally, have become more frequent. I think I must stop taking those tablets.